Global existence for a class of triangular parabolic systems on domains of arbitrary dimension

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

A class of triangular parabolic systems given on bounded domains of ℝ n with arbitrary n is investigated. Sufficient conditions on the structure of the systems are found to assure that weak solutions exist globally.

Original languageEnglish (US)
Pages (from-to)1985-1992
Number of pages8
JournalProceedings of the American Mathematical Society
Volume133
Issue number7
DOIs
StatePublished - Jul 1 2005

Fingerprint

Triangular Systems
Parabolic Systems
Global Existence
Weak Solution
Bounded Domain
Sufficient Conditions
Arbitrary
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{cc2b739cdd514e51a68c26b5bb34856f,
title = "Global existence for a class of triangular parabolic systems on domains of arbitrary dimension",
abstract = "A class of triangular parabolic systems given on bounded domains of ℝ n with arbitrary n is investigated. Sufficient conditions on the structure of the systems are found to assure that weak solutions exist globally.",
author = "Dung Le and Nguyen, {Toan Trong}",
year = "2005",
month = "7",
day = "1",
doi = "10.1090/S0002-9939-05-07867-6",
language = "English (US)",
volume = "133",
pages = "1985--1992",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "7",

}

Global existence for a class of triangular parabolic systems on domains of arbitrary dimension. / Le, Dung; Nguyen, Toan Trong.

In: Proceedings of the American Mathematical Society, Vol. 133, No. 7, 01.07.2005, p. 1985-1992.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Global existence for a class of triangular parabolic systems on domains of arbitrary dimension

AU - Le, Dung

AU - Nguyen, Toan Trong

PY - 2005/7/1

Y1 - 2005/7/1

N2 - A class of triangular parabolic systems given on bounded domains of ℝ n with arbitrary n is investigated. Sufficient conditions on the structure of the systems are found to assure that weak solutions exist globally.

AB - A class of triangular parabolic systems given on bounded domains of ℝ n with arbitrary n is investigated. Sufficient conditions on the structure of the systems are found to assure that weak solutions exist globally.

UR - http://www.scopus.com/inward/record.url?scp=22544441869&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22544441869&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-05-07867-6

DO - 10.1090/S0002-9939-05-07867-6

M3 - Article

AN - SCOPUS:22544441869

VL - 133

SP - 1985

EP - 1992

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 7

ER -